UM

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
The Hankel determinants from a Singularly Pertubed Jacobi weight Journal article
Mathematics, 2021,Page: 1-17
Authors:  Han, P.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Hankel Determinants  Jacobi weight  random Matrix theory.  
Semi-Classical Jacobi Polynomials Journal article
Analysis and Mathematical Physics, 2021,Page: 1-25
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Jacobi polynomials  Hankel determinants  
A generalized Decic Freud-Type Weight Journal article
Acta Mathematica Scientia, 2021,Page: 921-935
Authors:  Wang, D.;  Zhu, M.;  Chen, Y.;  Wang, X.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Freud-Type Weight  orthogonal polynomials  Hankel Determinants.  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen,Min;  Chen,Yang;  Fan,En Gui
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:14 TC[Scopus]:12 | Submit date:2019/01/17
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painleve Transcendents  Random Matrices  
The recurrence coefficients of a deformed semi-classical Laguerre polynomials and the large n asymptotic of the associate Hankel dterminant. Journal article
Random Matrices: Theory and Applications, 2017,Page: 1740002-1-1740002-20
Authors:  Han, P.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random Mtrices  Orthogonal Polynomials  Hankel Determinants.  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:9 TC[Scopus]:9 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory  
Hankel Determinants as Frdholm Determinants Book chapter
出自: Random Matrix Models and Their Applications, Cambridge:Cambridge University Press, 2001, 页码: 21-29
Authors:  Basor, E. ;  Chen, Y.;  Widom, H.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Hankel determinants  Fredhol Determinants